RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 3(11), Pages 372–389 (Mi msb3517)  

This article is cited in 10 scientific papers (total in 10 papers)

Rings with a discrete group of divisor classes

V. I. Danilov


Abstract: We shall say that a ring $A$ has a DGC (discrete group of classes) if the group of divisor classes is preserved in going to the ring of formal power series, i.e. $C(A)\to C(A[[T]])$ is an isomorphism. We prove the localness and faithfully flat descent of the DGC property. We establish a connection between the DGC property of a ring and its depth. We also give a characterization of two-dimensional rings with DGC and characteristic zero rings with DGC. Finally, it is shown that the discreteness of the group of divisor classes is preserved under regular extensions of rings such as $A[T_1,…,T_n]$, $A[[T_1,…,T_n]]$, completions, etc.
Bibliography: 13 titles.

Full text: PDF file (2051 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:3, 368–386

Bibliographic databases:

UDC: 513.015.7
MSC: 13F15, 20K30, 14C20
Received: 12.01.1970

Citation: V. I. Danilov, “Rings with a discrete group of divisor classes”, Mat. Sb. (N.S.), 83(125):3(11) (1970), 372–389; Math. USSR-Sb., 12:3 (1970), 368–386

Citation in format AMSBIB
\Bibitem{Dan70}
\by V.~I.~Danilov
\paper Rings with a~discrete group of divisor classes
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 3(11)
\pages 372--389
\mathnet{http://mi.mathnet.ru/msb3517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=282980}
\zmath{https://zbmath.org/?q=an:0222.13015}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 3
\pages 368--386
\crossref{https://doi.org/10.1070/SM1970v012n03ABEH000926}


Linking options:
  • http://mi.mathnet.ru/eng/msb3517
  • http://mi.mathnet.ru/eng/msb/v125/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Danilov, “On rings with a discrete divisor class group”, Math. USSR-Sb., 17:2 (1972), 228–236  mathnet  crossref  mathscinet  zmath
    2. Hartshorne Robin, Ogus Arthur, “On the Factoriality of Local Rings of Small Embedding Codimension”, Communications in Algebra, 1:5 (1974), 415  crossref
    3. Frank R DeMeyer, Timothy J Ford, “On the Brauer group of surfaces”, Journal of Algebra, 86:1 (1984), 259  crossref
    4. Lieven Le Bruyn, Alain Verschoren, “Maximal orders having a discrete normalizing class group”, Journal of Algebra, 100:2 (1986), 430  crossref
    5. Phillip Griffith, “Some results in local rings on ramification in low codimension”, Journal of Algebra, 137:2 (1991), 473  crossref
    6. Claudia Miller, “Recovering divisor classes via their (T)-adic filtrations”, Journal of Pure and Applied Algebra, 127:3 (1998), 257  crossref
    7. Sandra Spiroff, “The limiting behavior on the restriction of divisor classes to hypersurfaces”, Journal of Pure and Applied Algebra, 186:1 (2004), 77  crossref
    8. Phillip Griffith, Sandra Spiroff, “Restriction of divisor classes to hypersurfaces in characteristic p”, Journal of Algebra, 275:2 (2004), 801  crossref
    9. Phillip Griffith, “Approximate liftings in local algebra and a theorem of Grothendieck”, Journal of Pure and Applied Algebra, 196:2-3 (2005), 185  crossref
    10. Kazuhiko Kurano, Ei-ichi Sato, Anurag K. Singh, Kei-ichi Watanabe, “Multigraded rings, diagonal subalgebras, and rational singularities”, Journal of Algebra, 322:9 (2009), 3248  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:140
    Full text:42
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019